MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000536572

Медицинская библиотека · Case reports in ophthalmology · 2024

Vogt-Koyanagi-Harada-Like Disease with Loss of Visual Acuity due to Sunitinib Treatment Restored after Switch in Therapy: A Case Report.

van Olden Mechteld C S, de Jong-Hesse Yvonne, Vollebregt Tessa, de Groot Stefanie, Luelmo Saskia A C, Marinkovic Marina

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

In this paper, we report a case of visual impairment during treatment with sunitinib in a patient with metastatic renal cell carcinoma.

METHODS

Retrospective chart review was used.

CASE PRESENTATION: We describe a 74-year-old male with metastatic renal cell carcinoma who was treated with sunitinib and experienced severe loss of visual acuity due to serous retinal detachment and intraretinal fluid. Upon discontinuation of sunitinib, the retinal fluid resolved, and visual acuity was restored.

CONCLUSION

Serous retinal detachment has been described as a side effect of sunitinib use. Discontinuing sunitinib promptly resolved the subretinal fluid collections and restored vision.

Для цитирования: van Olden Mechteld C S, de Jong-Hesse Yvonne, Vollebregt Tessa, de Groot Stefanie, Luelmo Saskia A C, Marinkovic Marina. Vogt-Koyanagi-Harada-Like Disease with Loss of Visual Acuity due to Sunitinib Treatment Restored after Switch in Therapy: A Case Report.. Case reports in ophthalmology. 2024. DOI: 10.1159/000536572.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.